# SDR JJBA20250417059

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 50,172 hours, 32,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE. FOUND LIGHT COVER BROKEN WHEN CHANGING BULB ON LIGHT. REMOVED AND REPLACED BULB AND LIGHT COVER ON SERVICE DOOR EMERGENCY LIGHT. OPS CHECK SAT.
